A1 Journal article (refereed)
C1,α regularity for the normalized p-Poisson problem (2017)


Attouchi, A., Parviainen, M., & Ruosteenoja, E. (2017). C1,α regularity for the normalized p-Poisson problem. Journal de Mathématiques Pures et Appliquées, 108 (4), 553-591. doi:10.1016/j.matpur.2017.05.003


JYU authors or editors


Publication details

All authors or editors: Attouchi, Amal; Parviainen, Mikko; Ruosteenoja, Eero

Journal or series: Journal de Mathématiques Pures et Appliquées

ISSN: 0021-7824

eISSN: 1776-3371

Publication year: 2017

Volume: 108

Issue number: 4

Pages range: 553-591

Publisher: Elsevier Masson

Place of Publication: Issy les Moulineaux

Publication country: France

Publication language: English

DOI: http://doi.org/10.1016/j.matpur.2017.05.003

Open Access: Publication channel is not openly available

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/55544


Keywords: viscosity; mathematics

Free keywords: normalized p-laplacian; p-poisson problem; local C1,α; regularity


Contributing organizations


Related projects


Ministry reporting: Yes

Reporting Year: 2017

JUFO rating: 3


Last updated on 2020-17-10 at 22:26